# SDR ASAA2023022342153

- Difficulty date: February 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 34,595 hours, 10,958 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 183A010317
- Part serial: 004665
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, LOWER SURFACE PUNCTURED AT APPROX. ELEVATOR STATION 176.64 AND 13" INCHES FWD FROM TRAILING EDGE.(AREA MARKED IN RED) TIRP833K. GROUNDED - YES. REPAIRED LEFT ELEVATOR LOWER SURFACE PUNCTURE IN NOTED AREA IAW B737-900 SRM 55-20-01-2R-1, 51-70-04-2R-0 AND AFTER REPAIR NEW SBHM FOUND TO BE 117.01 IAW B737-900 SRM 51-61-04-001-1.
